My doctor put me on the anti inflammatory Feldene a week ago this past Saturday. I took the first pill in the morning with a bowl of cereal and had the worst heartburn I'd ever experienced. 12 hours later I took the second pill... 4 hours later I was so sick. I had the heartburn like they show in the commercial where the stomach and entire throat are are on fire, nausea, indigestion and sharp pains in my stomach. It made me throw up too. After that 2nd pill I quit taking the drug. Now it's been 10 days with no anti inflammatory and I am still having nausea, heartburn, indigestion and stomach pains... and oh yeah.. sorry.. but I also have black stool. I called my doctors office and of course had to leave a message...told them my symptoms and that I quit taking the Feldene. 2 Days later the nurse called and left a message on my answering machine saying the Dr is going to send me to a rheumatologist, stop taking the Feldene and pick up a new presctiption for a new anti inflammatory, and if I have any questions to call her back. I've tried calling her back 3 times and have gotten no where... leave messages but I dont think she gets them. In her message she said nothing about my symptoms. I've never experienced any of these symptoms before and am a bit nervous about it and can't seem to get any answers. Anyone else have these symptoms??